# SDR JR2R20230519802

- Difficulty date: May 19, 2023
- Submitted: May 19, 2023
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N88325
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000474
- Aircraft time: 17,477 hours, 10,487 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 17005663005
- Condition: Corroded
- Location: Zone 200
- Part time: 17,477 hours, 10,487 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD RH FLOOR DOUBLER FR12 THROUGH FR14 CORRODED AROUND GALLEY MOUNT LOCATIONS
